Alert archive / Minnesota / Small Craft Advisories in 2021

Small Craft Advisory 64, NWS Duluth, MN

September 17, 2021

NWS Duluth, MN issued this small craft advisory at Sep 17, 2021, 3:27 AM CDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Sep 17, 2021, 3:27 AM CDT (08:27 UTC)
Expired
Sep 17, 2021, 5:00 PM CDT
In force
14 hr
Issued by
NWS Duluth, MN

The text

As transmitted.

724 
WHUS73 KDLH 170827
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
327 AM CDT Fri Sep 17 2021

LSZ146-147-150-172030-
/O.NEW.KDLH.SC.Y.0064.210917T0900Z-210917T2200Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
327 AM CDT Fri Sep 17 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

* WHAT...Winds becoming west to northwest winds 15 to 20 kt with
  gusts around 25 kt early this morning. Waves 2 to 5 ft 
  expected. A few gusts to 30 knots possible this morning.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 5 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ145-171300-
/O.NEW.KDLH.SC.Y.0064.210917T0827Z-210917T1300Z/
Duluth MN to Port Wing WI-
327 AM CDT Fri Sep 17 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...West to northwest winds 15 to 20 kt with gusts to 30 kt
  and waves 2 to 5 ft.

* WHERE...Duluth MN to Port Wing WI.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ141>144-171300-
/O.EXB.KDLH.SC.Y.0062.000000T0000Z-210917T1300Z/
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
327 AM CDT Fri Sep 17 2021

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...West to northwest winds 15 to 20 kt with gusts up to 30
  kt. Waves from 2 to 4 feet.

* WHERE...Grand Marais to Taconite Harbor MN, Taconite Harbor to 
  Silver Bay Harbor MN, Silver Bay Harbor to Two Harbors MN and 
  Two Harbors to Duluth MN.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140-171300-
/O.EXT.KDLH.SC.Y.0062.000000T0000Z-210917T1300Z/
Grand Portage to Grand Marais MN-
327 AM CDT Fri Sep 17 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM CDT THIS
MORNING...

* WHAT...West to northwest winds 15 to 20 kt with gusts up to 30
  kt. Waves from 2 to 4 feet.

* WHERE...Grand Portage to Grand Marais MN.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

Melde
4 follow-up statements
096 
WHUS73 KDLH 171222
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
722 AM CDT Fri Sep 17 2021

LSZ140>144-171330-
/O.CAN.KDLH.SC.Y.0062.000000T0000Z-210917T1300Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
722 AM CDT Fri Sep 17 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

The stronger wind has diminished. However, additional gusts around
20 knots are expected to redevelop this morning.

$$

LSZ145-171330-
/O.CAN.KDLH.SC.Y.0064.000000T0000Z-210917T1300Z/
Duluth MN to Port Wing WI-
722 AM CDT Fri Sep 17 2021

...SMALL CRAFT ADVISORY IS CANCELLED...

The stronger wind has diminished. However, additional gusts around
20 knots are expected to redevelop this morning.

$$

LSZ146-147-150-172200-
/O.CON.KDLH.SC.Y.0064.000000T0000Z-210917T2200Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
722 AM CDT Fri Sep 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

* WHAT...West winds 15 to 20 kt with gusts around 25 kt and waves
  2 to 5 ft.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 5 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

Melde
272 
WHUS73 KDLH 171519
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
1019 AM CDT Fri Sep 17 2021

LSZ146-147-150-172200-
/O.CON.KDLH.SC.Y.0064.000000T0000Z-210917T2200Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
1019 AM CDT Fri Sep 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and waves 3
  to 5 ft.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 5 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
442 
WHUS73 KDLH 172108
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
408 PM CDT Fri Sep 17 2021

LSZ146-147-150-172215-
/O.CON.KDLH.SC.Y.0064.000000T0000Z-210917T2200Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
408 PM CDT Fri Sep 17 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

* WHAT...West winds 10 to 20 kt and waves 2 to 4 ft.

* WHERE...Port Wing to Sand Island WI, Sand Island to Bayfield 
  WI and Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 5 PM CDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
691 
WHUS73 KDLH 172208
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
508 PM CDT Fri Sep 17 2021

LSZ146-147-150-172315-
/O.EXP.KDLH.SC.Y.0064.000000T0000Z-210917T2200Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
508 PM CDT Fri Sep 17 2021

...SMALL CRAFT ADVISORY HAS EXPIRED...

Southwest to west winds have diminished and allowed waves to drop
below 3 feet. Thus, the Small Craft Advisory has been allowed to
expire.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Sep 17, 12:44 AM CDT, 2 hours 43 minutes earlier.

Area forecast discussion, Sep 17, 12:44 AM CDT, 2 hours 43 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1244 AM CDT Fri Sep 17 2021

.DISCUSSION...(This evening through Wednesday)
Issued at 418 PM CDT Thu Sep 16 2021

Summary...The main concern this forecast is for the severe storm
potential for this evening. After that, we should have a quiet
weekend with gradually warming temperatures through the weekend.
Early next week we should have a period of wet weather as an upper
level low pressure system moves across the area.

Today we have been watching a cold front advance toward the
region from the northwest, and as of 3pm it has advanced as far as
the Red Lakes south through Detroit Lakes, and is beginning to
move into the forecast area. There is a large area of pressure
falls out ahead of the front, which should help initiate the
storms, though we have a large area of stratus beneath a low level
inversion which is going to inhibit convection to a certain
extent. A large storm fired near Roseau and moved rapidly
northeast into Canada, but otherwise we have yet to see any
significant convection fire in northeast Minnesota, though there
are additional cells now in Canada. Capping has suppressed any
convection farther south so far, but according to the SPC analysis
that is continuing to weaken and we should see more storms fire
in the next few hours. In fact, there is some nice bubbling
beginning to appear on visible satellite over Cass county, with
some weak elevated echos just now appearing on radar. As already
indicated by the SPC day1 outlooks, there is sufficient
instability and deep layer shear for strong to severe storms, with
large hail, damaging winds and even a few tornadoes. The tornado
threat will be limited to storms that can become surface based, so
as we get toward sunset and surface temperatures cool, this
threat should diminish.

Once the cold front moves through we are looking at having a dry
Friday, and as a ridge of high pressure builds into the area we
should have a breezy afternoon with gusts in the 20 to 25 mph
range during the afternoon hours. The weekend should remain dry
with the high pressure ridge slowly sliding east across the area,
but return flow begins to develop on Saturday and Sunday on the
west side of the ridge and temperatures should gradually warm
through the weekend. There is a fairly strong surge of WAA that
moves across the area Saturday night, and have increased cloud
cover slightly, but we are otherwise too dry for anything more.

A strong upper level trough moves across the Rockies and towards
the area for early next week, and in combination with a developing
surface low over the high plains near the WY/MT/ND border that
moves towards the area on Sunday night, we may have some initial
showers and thunderstorms into the forecast area as early as
Sunday night, but then precipitation chances remain fairly high as
the upper level trough moves across the area through Monday and
Tuesday before slowly pulling out on Wednesday. Temperatures cool
off on the back side of this, with highs on Monday in the upper
70s/low 80s, but then back into the 50s and 60s for Tuesday and
Wednesday. Small precipitation chances linger through the rest of
the forecast with gradually warming temperatures.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1244 AM CDT Fri Sep 17 2021

A slow moving cold front, low level jet, and upper wave will combine
to continue producing thunderstorms over central to northeast
Minnesota and into northern Wisconsin tonight. A few strong to
possibly severe thunderstorms will be possible yet tonight, mainly
over far eastern Minnesota into far northwest Wisconsin where CAPE
is highest. Conditions will drop to IFR or briefly to LIFR with the
stronger storms. The storms will gradually shift east later tonight,
exiting northwest Wisconsin around or shortly after 12Z. VFR
conditions are then expected for most areas. Gusty west to northwest
winds will occur Friday due to a tight pressure gradient and mixing
to about 4.5KFT.

&&

.MARINE...
Issued at 112 PM CDT Thu Sep 16 2021

The main concern the next 24 hours is the cold front that will
slide through the area overnight tonight. Ahead of the front
south to southwest winds will bring gusts of 20 to 30 knots over
the lake, causing building waves along the North Shore. The South
Shore will be mainly affected by the strong winds, with the North
Shore getting both winds and waves. Waves will be largest from
Grand Marais to Grand Portage, where waves of 4 to 6 feet will be
possible. Larger waves will also be possible around the outer
Islands of the Apostle Islands. The advancing cold front will also
bring increasing chances of thunderstorms this evening. Strong to
severe storms are possible along this front, with large hail and
strong winds being the main threats, along with cloud- to- water
lightning. Winds will turn more northwesterly behind the front
tonight, remaining gusty along the South Shore. Eventually, winds
and waves will diminish during the day Friday as high pressure
builds into the region, with westerly winds around 5 to 15 knots
expected.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  54  66  45  68 /  70  20   0   0
INL  47  61  40  71 /  30   0   0   0
BRD  53  67  42  72 /  50   0   0   0
HYR  55  69  40  71 /  90  40   0   0
ASX  57  70  42  72 /  90  50   0   0

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...Small Craft Advisory until 2 AM CDT early this morning for
     LSZ121-145>148-150.

     Small Craft Advisory until 4 AM CDT early this morning for
     LSZ140.

&&

DISCUSSION...LE
AVIATION...Melde
MARINE...LE
Hazardous weather outlook, Sep 16, 2:23 PM CDT, 13 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
223 PM CDT Thu Sep 16 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-171930-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
223 PM CDT Thu Sep 16 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...This afternoon and Tonight

Strong to severe thunderstorms are possible this afternoon and
evening across much of the Northland with chances highest over
northern Minnesota. The main threats will be large hail to ping
pong ball size and damaging wind to 70 mph. A tornado can't be
ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A few thunderstorms are possible early Friday morning over
portions of the Northland and again next Sunday night into
Tuesday.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotters are encouraged to report hail of any size, wind
damage, and rainfall reports to the National Weather Service.

LSZ121-140>148-150-171930-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
223 PM CDT Thu Sep 16 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...This afternoon and Tonight

Thunderstorms are possible late this afternoon, evening, and
overnight. A few severe thunderstorms will be possible this
afternoon and evening with large hail and strong winds the main
threats.

Strong southerly winds will continue and create hazardous
conditions, especially for small craft. Small Craft Advisories are
in effect.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

More thunderstorms are possible Sunday night into early next week.

JDS

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

In the hours before

Special weather statement, Sep 17, 12:50 AM CDT, 2 hours 37 minutes before
Special Weather Statement
National Weather Service Duluth MN
1250 AM CDT Fri Sep 17 2021

MNZ038-WIZ006-170615-
Pine MN-Burnett WI-
1250 AM CDT Fri Sep 17 2021

...A strong thunderstorm will impact portions of southwestern Pine
and west central Burnett Counties through 115 AM CDT...

At 1249 AM CDT, Doppler radar was tracking a strong thunderstorm over
Henriette, or 9 miles west of Pine City, moving east at 45 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Pine City and Brook Park around 100 AM CDT.
  Hinckley around 110 AM CDT.

Other locations impacted by this storm include Saint Croix State
Park, West Rock, Phantom Lake, Cloverdale, Chengwatana State Forest
and Beroun.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck by lightning.
Seek a safe shelter inside a building or vehicle.

This storm may intensify. Monitor local NOAA Weather Radio,
commercial radio, or television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4598 9314 4598 9306 4602 9305 4619 9268
      4582 9251 4575 9314
TIME...MOT...LOC 0549Z 250DEG 40KT 4586 9315

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

JTS
Special weather statement, Sep 17, 12:54 AM CDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Duluth MN
1254 AM CDT Fri Sep 17 2021

MNZ020-021-170630-
Southern Cook/North Shore MN-Southern Lake/North Shore MN-
1254 AM CDT Fri Sep 17 2021

...A strong thunderstorm will impact portions of southwestern Cook
and east central Lake Counties through 130 AM CDT...

At 1254 AM CDT, Doppler radar was tracking a strong thunderstorm over
Silver Bay, moving northeast at 60 mph.

HAZARD...Penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor hail damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Little Marais around 105 AM CDT.
  Taconite Harbor around 115 AM CDT.
  Tofte around 120 AM CDT.
  Lutsen around 130 AM CDT.

Other locations impacted by this storm include Temperance River State
Park, Tettegouche State Park and George Manitou State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

&&

LAT...LON 4758 9074 4736 9111 4725 9121 4721 9131
      4736 9145 4770 9072 4762 9065
TIME...MOT...LOC 0554Z 239DEG 51KT 4733 9128

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...<30 MPH

JTS
Special weather statement, Sep 17, 1:25 AM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Duluth MN
125 AM CDT Fri Sep 17 2021

MNZ038-WIZ006-170700-
Pine MN-Burnett WI-
125 AM CDT Fri Sep 17 2021

...A strong thunderstorm will impact portions of southern Pine and
central Burnett Counties through 200 AM CDT...

At 125 AM CDT, Doppler radar was tracking a strong thunderstorm over
Henriette, or 8 miles west of Pine City, moving northeast at 55 mph.

HAZARD...Winds gusts up to 30 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Brook Park around 130 AM CDT.
  Pine City around 135 AM CDT.
  Hinckley around 140 AM CDT.

Other locations impacted by this storm include Saint Croix State
Park, Cloverdale, Beroun, Friesland, Yellow Lake, Chengwatana State
Forest and Banning State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck by lightning.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 4598 9314 4598 9306 4603 9305 4624 9260
      4592 9239 4576 9314
TIME...MOT...LOC 0625Z 242DEG 49KT 4587 9315

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

JTS
Special weather statement, Sep 17, 2:21 AM CDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Duluth MN
221 AM CDT Fri Sep 17 2021

MNZ038-WIZ006-170800-
Pine MN-Burnett WI-
221 AM CDT Fri Sep 17 2021

...A strong thunderstorm will impact portions of southwestern Pine
and west central Burnett Counties through 300 AM CDT...

At 220 AM CDT, Doppler radar was tracking a strong thunderstorm over
Mora, or 16 miles west of Pine City, moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow unsecured
         objects around. Minor hail damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Henriette around 230 AM CDT.
  Brook Park around 235 AM CDT.
  Pine City around 240 AM CDT.

Other locations in the path of this storm include Hinckley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Frequent cloud to ground lightning is occurring with this storm. If
you can hear thunder, you are close enough to be struck by lightning.
Seek a safe shelter inside a building or vehicle.

&&

LAT...LON 4598 9314 4598 9305 4611 9306 4625 9268
      4580 9248 4573 9307 4573 9314
TIME...MOT...LOC 0720Z 247DEG 42KT 4587 9331

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JTS
Local storm report, Sep 17, 2:40 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
240 AM CDT FRI SEP 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1028 PM     HAIL             3 NE TWIG               46.93N 92.32W
09/16/2021  M1.00 INCH       ST. LOUIS          MN   TRAINED SPOTTER

            RELAYED VIA SOCIAL MEDIA WITH PICTURE.

&&

JTS
Local storm report, Sep 17, 3:15 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
315 AM CDT FRI SEP 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     HEAVY RAIN       1 SW HINCKLEY           46.00N 92.96W
09/17/2021  M1.80 INCH       PINE               MN   TRAINED SPOTTER

            STORM TOTAL RAINFALL SO FAR.

&&

JTS

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 7:01 PM CDTSpecial Weather StatementDLHLake29 min
Sep 16, 7:03 PM CDTSpecial Weather StatementDLHLake27 min
Sep 16, 7:09 PM CDTSevere Thunderstorm WarningDLHSaint Louis23 min
Sep 16, 7:26 PM CDTSpecial Weather StatementDLHAitkin34 min
Sep 16, 7:51 PM CDTSpecial Weather StatementDLHCarlton24 min
Sep 16, 8:21 PM CDTSpecial Weather StatementDLHCarlton24 min
Sep 16, 8:22 PM CDTSevere Thunderstorm Warning Considerable damage threatDLHAitkin, Pine53 min
Sep 16, 8:43 PM CDTSpecial Weather StatementDLHSaint Louis32 min
Sep 16, 9:12 PM CDTSpecial Weather StatementDLHLake48 min
Sep 16, 9:15 PM CDTSpecial Weather StatementDLHCarlton30 min
Sep 16, 10:12 PM CDTSpecial Weather StatementDLHCarlton33 min
Sep 16, 10:44 PM CDTSpecial Weather StatementDLHCarlton31 min
Sep 16, 11:09 PM CDTSpecial Weather StatementDLHCarlton, Pine36 min
Sep 16, 11:14 PM CDTSpecial Weather StatementDLH31 min
Sep 16, 11:46 PM CDTSpecial Weather StatementDLHCarlton29 min
Sep 16, 11:58 PM CDTSevere Thunderstorm WarningDLHCarlton, Saint Louis32 min
Sep 17, 12:50 AM CDTSpecial Weather StatementDLHPine25 min
Sep 17, 12:54 AM CDTSpecial Weather StatementDLHLake36 min
Sep 17, 1:25 AM CDTSpecial Weather StatementDLHPine35 min
Sep 17, 2:21 AM CDTSpecial Weather StatementDLHPine39 min
Sep 17, 3:25 PM CDTFrost AdvisoryDLHCook, Itasca, Koochiching, Lake, Saint Louis16 hr
Sep 16, 8:46 PM CDTSpecial Weather StatementDLHDouglas29 min
Sep 16, 9:45 PM CDTSpecial Weather StatementDLHDouglas30 min
Sep 17, 4:06 AM CDTSpecial Weather StatementDLHSawyer39 min

Nearby

Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.